# SDR USAASB00276

- Difficulty date: September 26, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Part time: 3,950 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SAV - FLT 1975 - EN ROUTE FROM CLT TO MBJ, A BURNING SMELL AND SMOKE WAS NOTED COMING FROM THE FORWARD GALLEY OVEN.  CREW SHUTOFF GALLEY POWER, DECLARED AN EMERGENCY AND DIVERTED TO SAV.  SMOKE AND BURNING SMELL HAD DISSIPATED AFTER FIVE MINUTES OF GALLEY POWER BEING SHUT OFF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE FOUND A PIECE OF BURNT PLASTIC INSIDE THE FORWARD GALLEY OVEN.  REMOVED AND REPLACED FORWARD GALLEY OVEN.  OPERATIONAL CHECK GOOD.  (M)
